# SDR MALA040418

- Difficulty date: May 24, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Aircraft time: 34,567 hours, 38,669 cycles
- Engine: Ge CT79B
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Ac Power Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM MSP, CREW REPORTED RT AVIONICS FAILURE.  AIR RETURN TO MSP.  MAINTENANCE REPLACED RELAY 4PP RT AVIONICS BUSS. CHECKS GOOD IAW CHAP 24.
